# SDR SWIA201743696

- Difficulty date: August 13, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRUCTURE OF THE TAILCONE ON LOWER RIGHT SIDE DENTED AND GOUGED 14.75 INCHES L X .002 INCH DEEP AND DENT IS 8.125 INCH L X .250 INCH W X .025 INCH D. REPAIRED IAW REO.
